# SDR CALA2017072102283

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 86,172 hours, 11,440 cycles
- Engine: Pwa PW4090
- Engine time: 38,497 hours, 6,589 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE INDICATED APPARENT LOSS OF OIL PRESSURE AFTER TAKEOFF, AT 2500 FT.   AIRCRAFT RETURNED TO FIELD AFTER INFLIGHT SHUTDOWN. REPLACED THE NR 1 ENGINE IAW AMM 71-00-02-401.
